Problem swallowing pills

I’m in the process of changing from Sinemet to stanek because of problems with dyskinesia . Overall the new drug is good, but I have a real problem getting it down. It’s a biggish round pill, musnt be crushed. It sticks in my throat every time and gets coughed up repeatedly before I eventually get it down. This doesn’t help the nausea! I don’t have a problem generally with swallowing and no trouble with all the other meds. Has anyone else had this and any hints on how to cope please? I begin to dread the next dose!

Wife had similar problem spoke to GP who told her try yogurt it works for her

I too find yogurt works.

Thank you. Gentech and tot, Yogurt didn’t do the trick, but dipping the pill in cream is having some success. It’s still not easy. If the manufacturer could make a different shape or add a coating that doesn’t dissolve so quickly and then become sticky, it would help. I wonder if there are any feedback forums for optimum shape of pills.? It’s such a little thing, but it looms large when each pill is a struggle every few hours!

You might want to find out if you can get it in a different form such as a liquid or patch or perhaps a capsule rather than a tablet. I would certainly look into it if in your shoes. The issue you raise is not insignificant if you are beginning to dread taking it. Good luck.

I find instead of using a cup of water to swallow my medication, I use a plastic bottle that i can both suck and squeeze the water out. This gives more pressure to swill my tablets down my throat. Just a simple idea, but it works for me.

Thank you. Hecky_Dave and Tot . I spoke to the pharmacist this morning and she is getting some separate entacapone tabs, which are oval, to take with the Sinemet She also suggested a fat straw, which sounds a bit like the plastic bottle solution so I will try. I’ve seen since that the. Stalevo, different trade name but same mix as stanek . Is an oval pill so this may have been a more elegant solution but I’ll try these first as they are ordered.